# SDR AU001294

- Difficulty date: November 10, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAPS WOULD NOT OPERATE. CIRCUIT BREAKERS CYCLED AND FAULT CLEARED.
